# SDR AALA202001119002

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 7,421 hours, 3,120 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: COMMENCING TAKEOFF ROLL AT APPROXIMATELY 80 KNOTS F/O WINDOW OPENED. ABORTED TAKEOFF RETURNED  TO GATE. ACCOMPLISHED HIGH ENERGY STOP IAW AMM 05-51-07, NO DEFECTS NOTED. INSPECTED R2 WINDOW OPS NO FAULTS NOTED, R2 WINDOW IS CLOSED AND LOCKED IAW AMM 56-12-11.
